# SDR REXA201100276

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 13,992 hours, 11,622 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Shaft
- Part number: 601370207
- Condition: Scored
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE THRUST SHAFT SCORED APPROXIMATELY 0.002 INCH ON THREADED END AROUND ENTIRE SURFACE.  REPAIRED IAW BOMBARDIER CMM CMM 71-22-05.
